Thunderstorm Wind, Carroll
- When
- July 1, 12:33 AM CST
- Where
- Carroll County, Eureka Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.400, -93.733
Thunderstorm winds estimated at 60 miles an hour damaged trees.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 30, 8:37 PM CST, 3 hours 56 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 937 PM CDT THU JUN 30 2005 .DISCUSSION... LATEST OBSERVATIONAL DATA HAS CONVECTION CONTINUING TO DEVELOP NORTH OF SURFACE COLD FRONT...AND NEAR THE BROAD COLD POOL PERIPHERY WHICH DEVELOPED FROM EARLIER CONVECTION ACROSS EASTERN KANSAS AND CENTRAL MISSOURI. THIS COLD POOL BOUNDARY DRAPES SOUTHWARD INTO NORTHWEST ARKANSAS...WHERE ISOLATED THUNDERSTORMS HAVE BEEN MAINTAINED THROUGHOUT THE EVENING. LATEST SHORT TERM GUIDANCE CONTINUES TO SUPPORT THE SCENARIO OF ADDITIONAL STORMS DEVELOPING NORTH OF THE COLD FRONT...AND MOVING INTO NORTHERN PORTIONS OF THE FORECAST AREA OVERNIGHT...WITH HIGHEST CHANCES ALONG COLD POOL BOUNDARY. UPDATED FORECAST WILL TIGHTEN THE GRADIENT FOR CHANCES OF PRECIPITATION...WITH HIGHEST CHANCES ACROSS NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS...AND VERY LOW CHANCES TONIGHT ACROSS FAR SOUTHEAST OKLAHOMA. NO CHANGES TO OVERNIGHT LOW TEMP FORECAST. && .PRELIMINARY POINT TEMPS/POPS... TUL 75 88 68 93 / 50 30 30 20 FSM 73 91 68 92 / 40 30 40 20 MLC 74 93 67 90 / 20 40 50 30 BVO 70 88 64 90 / 60 30 20 20 FYV 69 86 63 87 / 60 30 20 20 BYV 64 87 63 90 / 70 30 20 20 MKO 71 87 65 93 / 40 30 40 20 MIO 70 91 66 93 / 70 30 20 20 F10 71 89 66 90 / 30 40 40 20 HHW 77 91 69 91 / 0 40 50 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 4 LONG TERM FORECASTER ID= 07
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1256 PM CDT THU JUN 30 2005
ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1229 PM CDT THU JUN 30 2005
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 8 PM.
AREA AT GREATEST RISK...NORTH OF A LINE FROM SKIATOOK OKLAHOMA
TO HUNTSVILLE ARKANSAS.
HEAVY RAIN.
RISK...LIMITED.
AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ONSET...AFTER 8 PM.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A COLD FRONT AT MID DAY WAS ACROSS SOUTHEAST KANSAS AND STRETCHED SOUTHWEST
INTO NORTHWEST OKLAHOMA. THIS COLD FRONT WAS SLOWLY MOVING SOUTH AND
WILL INCREASE THE CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND THESE WILL
MOVE INTO NORTHERN PORTIONS OF THE AREA LATE THIS AFTERNOON AND EARLY TONIGHT.
SOME OF THESE THUNDERSTORMS WILL HAVE A POTENTIAL TO BECOME SEVERE WITH DAMAGING
WINDS BEING THE MAIN THREAT. DUE TO SLOW MOVEMENT...ISOLATED AREAS MAY RECEIVE
VERY HEAVY RAINFALL.
AHEAD OF THE FRONT...TEMPERATURES OVER EASTERN OKLAHOMA AND WEST CENTRAL
ARKANSAS WILL REACH THE UPPER 90S TO AROUND 100 DEGREES.
WITH DEW POINTS IN THE UPPER 60S...HEAT INDICES WILL RANGE FROM 100 TO 108
DEGREES THIS AFTERNOON. THOSE ENGAGING IN OUTDOOR ACTIVITIES NEED TO EXERCISE
EXTREME CAUTION THIS AFTERNOON.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED OVER NORTHEAST OKLAHOMA ND NORTHWEST
ARKANSAS THIS EVENING AND TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT INDEX POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE FRONT ON FRIDAY MORNING WILL BE LOCATED NEAR OR JUST SOUTH OF
INTERSTATE 40. SCATTERED SHOWERS AND THUNDERSTORMS...SOME VERY STRONG
COULD BE NEAR THIS FRONT. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL
SOUTH OF THE FRONT WITH TEMPERATURES COOLER NORTH OF THE FRONT.
THE COOLING WILL BE BRIEF AS WARMER TEMPERATURES ARE FORECAST FOR EARLY
NEXT WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...SPOTTER GROUPS AND
EMERGENCY MANAGERS SHOULD MONITOR LATER FORECASTS CONCERNING
THUNDERSTORM POTENTIAL FOR FRIDAY AND SATURDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 832 PM CDT THU JUN 30 2005 OKZ056>058-010900- CRAIG-NOWATA-OTTAWA- 832 PM CDT THU JUN 30 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 568 IN EFFECT UNTIL 4 AM CDT FOR THE FOLLOWING AREAS... IN OKLAHOMA THIS WATCH INCLUDES 3 COUNTIES IN NORTHEAST OKLAHOMA CRAIG... NOWATA... OTTAWA... THIS INCLUDES THE CITIES OF...MIAMI...NOWATA AND VINITA.
OKZ057-058-010615-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1236 AM CDT FRI JUL 1 2005
OKZ057-058-010615-
CRAIG OK-OTTAWA OK-
1236 AM CDT FRI JUL 1 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
OTTAWA AND CRAIG
AT 1236 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM 20 MILES NORTH OF PICHER TO 15 MILES WEST OF
COMMERCE...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS
INCLUDE...MIAMI...COMMERCE...NARCISSA...WYANDOTTE...OTTAWA...PEORIA..
.QUAPAW...CARDIN AND PICHER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.ARZ001-002-010630-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
100 AM CDT FRI JUL 1 2005
ARZ001-002-010630-
BENTON AR-CARROLL AR-
100 AM CDT FRI JUL 1 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CARROLL AND BENTON
AT 100 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES NORTH OF OAK GROVE TO 5 MILES NORTH OF
PEA RIDGE...MOVING SOUTHEAST AT 35 MPH.
MUCH OF CARROLL COUNTY AND EASTERN BENTON COUNTY WILL BE AFFECTED BY
THESE STORMS THROUGH 2 AM.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.The Springfield radar (KSGF), 97 km away, was scanning. The volume nearest the first event began at 06:32 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds estimated at 60 miles an hour damaged trees.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463182.